Alert archive / Virginia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 201, NWS Blacksburg, VA

August 10, 2019Appomattox County, Campbell County, Charlotte County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 10, 2019, 7:06 PM EDT for Appomattox County, Campbell County, Charlotte County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2019, 7:06 PM EDT (23:06 UTC)
Expired
Aug 10, 2019, 7:45 PM EDT
In force
39 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Appomattox County, VA, Campbell County, VA, Charlotte County, VA

The radar

The Roanoke radar (KFCX), 137 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS51 KRNK 102306
SVRRNK
VAC011-031-037-102345-
/O.NEW.KRNK.SV.W.0201.190810T2306Z-190810T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
706 PM EDT Sat Aug 10 2019

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Southern Appomattox County in central Virginia...
  Northwestern Charlotte County in south central Virginia...
  East central Campbell County in central Virginia...

* Until 745 PM EDT

* At 706 PM EDT, severe thunderstorms were located along a line
  extending from near Spout Spring to near Evergreen to Pamplin City,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Red House...
  Pamplin City...
  Madisonville...
  Mike...
  and Spout Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3711 7881 3718 7898 3738 7893 3733 7881
      3734 7871 3726 7868 3721 7869 3719 7868
      3720 7866 3719 7865 3714 7863
TIME...MOT...LOC 2306Z 317DEG 17KT 3731 7890 3725 7882 3726 7871 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
2 follow-up statements
520 
WWUS51 KRNK 102330
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
730 PM EDT Sat Aug 10 2019

VAC011-031-037-102345-
/O.CON.KRNK.SV.W.0201.000000T0000Z-190810T2345Z/
Appomattox VA-Charlotte VA-Campbell VA-
730 PM EDT Sat Aug 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE AND EAST CENTRAL
CAMPBELL COUNTIES...

At 730 PM EDT, severe thunderstorms were located along a line
extending from near Evergreen to near Red House to Darlington
Heights, moving southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Red House...
Pamplin City...
Madisonville...
Mike...
and Spring Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3711 7881 3718 7898 3733 7894 3727 7880
      3730 7870 3726 7868 3721 7869 3719 7868
      3720 7866 3719 7865 3714 7863
TIME...MOT...LOC 2330Z 317DEG 17KT 3725 7883 3719 7875 3720 7864 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
599 
WWUS51 KRNK 102345
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
745 PM EDT Sat Aug 10 2019

VAC011-031-037-102355-
/O.EXP.KRNK.SV.W.0201.000000T0000Z-190810T2345Z/
Appomattox VA-Charlotte VA-Campbell VA-
745 PM EDT Sat Aug 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE AND EAST CENTRAL
CAMPBELL COUNTIES HAS EXPIRED...

The storms which prompted the warning have weakened AND moved out of
the warned area. Therefore, the warning has been allowed to
expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3711 7881 3718 7898 3733 7894 3727 7880
      3730 7870 3726 7868 3721 7869 3719 7868
      3720 7866 3719 7865 3714 7863
TIME...MOT...LOC 2345Z 317DEG 17KT 3721 7878 3715 7870 3716 7859 

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:38 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 10, 3:38 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
338 PM EDT Sat Aug 10 2019

.SYNOPSIS...
A weak cold front will sink well south of the area overnight.
High pressure builds to the north of the region Sunday and
remains in place into Monday resulting in drier weather. The
high will weaken while passing offshore early next week with a
return of heat, and humidity along with increasing chances of
showers and storms through midweek.
&&

.NEAR TERM /THROUGH SUNDAY/...
As of 245 PM EDT Saturday...

Clusters/bands of showers/storms continue to develop across
southwest sections within an area of moisture convergence just
south of the dewpoint front and where instability has pooled a
bit. These likely to spread east and southeast into early this
evening before fading as drier air works in from the north/east.
With decent winds aloft supported by higher bulk shear values,
could still see a stronger storm or two espcly along and south
of the VA/NC border. Thus will be leaving in decent chance to
isolated pops heading into far southern sections through late
this evening.

Otherwise expect a weak passing wave along the actual surface
boundary to the south to finally pull the associated dewpoint
and 85h front through the region from the north overnight. This
should allow for gradual drying overnight as dewpoints drop
ahead of high pressure that will build in from the northwest
after midnight. Expect dry advection to limit fog to mostly the
deeper valleys and perhaps over the west/southwest where rain
has occurred. Lows likely a bit cooler espcly north and west
where drier air will be best with mostly comfortable 50s
mountains to low/mid 60s south.

Surface high will slide in from the north on Sunday as mid
level ridging starts to increase a bit. Light northeast flow
likely to advect in enough low level dry air combined with much
drier air aloft per forecast soundings to make for an overall
dry and less humid afternoon. However with cooler air aloft
pulling out, will see highs stay rather similar to today with
mid/upper 80s east and upper 70s/low 80s west.
&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM EDT Saturday...

Sunday night into Monday night, surface high pressure is expected to
remain positioned over the region, as heights aloft build and the
overall pattern stays nearly zonal. Precipitation chances will be
minimal, being limited to isolated showers and a few storms along ,
and just west of, the crest of the Blue Ridge from roughly Galax,
VA, southwest into the Northern Mountains of North Carolina Monday
afternoon.

Tuesday into Tuesday night the pattern changes as a shortwave
troughs head eastward along the zonal flow, and approaches the
region early Tuesday morning, crosses Tuesday afternoon and evening,
and becomes positioned along or near the NC/VA border towards
daybreak Wednesday. An associated cold front will move across the
area as well, coincident to the shortwave trough.

Temperatures will trend warmer Monday into Tuesday with Tuesday's
readings a little over five degrees above normal. Low temperatures
during this period will average about five degrees above normal.
&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 140 PM EDT Saturday...

Tuesday's cold front is expected to become stalled near the VA/NC
boarder by Wednesday morning, and only inch southward during the
course of the day. The result will be a continued focus for
additional showers and storms near and south of this front on
Wednesday. This will impact primarily the southern half of the
forecast area with coverage best during the peak heating of the
day.

Guidance varies on how far south the cold front will progress
through Thursday, and thus how much impact on our precipitation
forecast this feature will have for Thursday. Also, as a surface
high builds in behind the front, the anti-cyclonic flow around it
may advect low level moisture upslope across western portions of the
area where isolated to scattered showers and storms may develop
across portions of southeast West Virginia, south into the Mountain
Empire region of southwest Virginia.

By Friday, all guidance is in good agreement of the cold front
continuing its trek south of the region and surface high pressure
building into the area from the north. While there still may be some
anti-cyclonic moisture advection westward into the mountains, at
this point, it looks minimal to include any isolated convection
across the west. Will have a dry forecast for the are this day.

For Saturday, guidance again is showing notable variations on our
forecast. A consensus solution points toward the potential for a
redevelopment of isolated showers and storm along and near the crest
of the Blue Ridge thanks to differential heating along this feature.
Minimal coverage is possible across the Piedmont and the mountains
of southeast West Virginia, south into far southwest Virginia.

During this portion of the forecast, high temperatures are expected
to average about five degrees below normal Wednesday and
Thursday, and closer to normal Friday into Saturday. Low
temperatures are expected to average around five degrees above
normal Wednesday into Thursday, but only a couple of degrees
above normal Friday and Saturday.

Confidence in this portion of the forecast is on the low side of
moderate.
&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 1245 PM EDT Saturday...

Overall VFR will prevail this afternoon with periods of MVFR/IFR
possible mainly south and west of the TAF sites where scattered
showers/storms may occur. However cant totally rule out showers
around KROA/KBCB but most should be short lived so likely will
include a vicinity mention east to KDAN into early this evening.
Otherwise looking at scattered/broken cumulus between 4-6K
before loss of heating.

Any lingering convection should push east and fade this evening
but may hang around the KDAN vicinity past sunset per latest
short term models. Clouds should also fade to VFR this evening
before seeing fog/stratus form in the valleys with some sub-VFR
low clouds possible near KDAN espcly if showers occur there. Fog
looks most likely at KLWB where including another round of late
night VLIFR/LIFR and MVFR/IFR at KBCB.

Surface front should finally push far enough to the south on
Sunday allowing somewhat drier air to filter in from the north
with widespread VFR expected. Also appears dry enough to
preclude any shra/tsra during Sunday afternoon.

Light winds will turn northwest at 5-10 kts this afternoon
before becoming light northeast overnight. Northeast winds at
5-15 look to occur Sunday as high pressure builds in from the
north.

.Extended Aviation Discussion...

The front remains south of the region into Sunday night and
perhaps Monday with more in the way of VFR outside of late night
fog in the valleys and isolated storms later Monday mainly
mountains. Fog could still be a problem during the last
night/early morning hours for KBCB and KLWB into early next week,
but not likely elsewhere. Thunderstorm chances and associated
MVFR ceilings and visibility return for later Tuesday.
Scattered MVFR showers and thunderstorms will be likely on
Wednesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...DS
LONG TERM...DS
AVIATION...JH/KK
Hazardous weather outlook, Aug 10, 2:53 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Blacksburg VA
253 PM EDT Sat Aug 10 2019

NCZ001>003-018-019-VAZ015>017-111900-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Grayson-Carroll-Floyd-
253 PM EDT Sat Aug 10 2019

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

Strong to isolated severe thunderstorms containing damaging winds
and hail will be possible into early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-111900-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
253 PM EDT Sat Aug 10 2019

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ006-VAZ034-035-044>047-058-059-111900-
Caswell-Bedford-Amherst-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
253 PM EDT Sat Aug 10 2019

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values of 100 to 104 degrees will be possible Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004-005-020-VAZ032-033-043-111900-
Stokes-Rockingham-Yadkin-Patrick-Franklin-Henry-
253 PM EDT Sat Aug 10 2019

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Strong to isolated severe thunderstorms containing damaging winds
and hail will be possible into early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values of 100 to 104 degrees will be possible Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 10, 6:04 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
604 PM EDT Sat Aug 10 2019

NCZ002-019-020-102245-
Yadkin-Wilkes-Alleghany-
604 PM EDT Sat Aug 10 2019

...STRONG THUNDERSTORMS TO AFFECT WILKES AND YADKIN COUNTIES Until
645 PM EDT...

At 558 PM EDT, a cluster of strong thunderstorms was located between
Abshers and Wilkesboro...moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Wilkesboro...
Elkin...
Wilkesboro...
Yadkinville...
and Jonesville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3604 8140 3607 8141 3645 8110 3638 8094
      3633 8087 3624 8087 3625 8080 3627 8078
      3626 8075 3628 8074 3625 8067 3626 8065
      3617 8044 3612 8045 3611 8051 3605 8050
      3606 8098 3603 8107 3603 8127 3600 8132
TIME...MOT...LOC 2158Z 291DEG 16KT 3610 8122

RAB
Local storm report, Aug 10, 6:16 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
616 PM EDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          4 NNE PULASKI           37.10N 80.78W
08/09/2019                   PULASKI            VA   NWS STORM SURVEY

            AFTER SURVEYING, THE NWS STORM SURVEY TEAM
            FOUND DAMAGE THAT INDICATED AN EF-1 TORNADO
            THAT TRAVELED 0.25 MILES, SNAPPING NUMEROUS
            TREES.

&&

RR
Local storm report, Aug 10, 6:23 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
623 PM EDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     3 S WHITE GATE          37.16N 80.86W
08/09/2019                   GILES              VA   NWS STORM SURVEY

            STORM SURVEY TEAM FOUND NUMEROUS LARGE LIMBS
            DOWNED IN A HALF MILE RADIUS FROM AN
            APPARENT MICRO-BURST FROM A SUPERCELL.
            TIMING ESTIMATED BY RADAR.

&&

RR
Local storm report, Aug 10, 6:26 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
626 PM EDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     4 NNE PULASKI           37.11N 80.79W
08/09/2019                   PULASKI            VA   NWS STORM SURVEY

            NUMEROUS DOWNED TREES AND HOMES WITH MISSING
            SHINGLES FROM STRAIGHT-LINE WINDS WITH AN
            ASSOCIATED SUPERCELL THAT MOVED THROUGH THE
            AREA. TIMING ESTIMATED BY RADAR.

&&

RR
Special weather statement, Aug 10, 6:51 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
651 PM EDT Sat Aug 10 2019

VAZ044-058-102345-
Halifax-Pittsylvania-
651 PM EDT Sat Aug 10 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN PITTSYLVANIA AND HALIFAX
COUNTIES THROUGH 745 PM EDT...

At 651 PM EDT, a strong thunderstorm was located over Java, moving
east at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
South Boston...
Halifax...
Clover...
Ingram...
and Scottsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3664 7858 3668 7864 3668 7870 3665 7871
      3672 7930 3691 7928 3690 7872 3684 7867
      3683 7869 3681 7867 3679 7868 3676 7867
      3674 7869 3670 7866 3668 7863 3664 7856
      3663 7855
TIME...MOT...LOC 2251Z 274DEG 28KT 3682 7919

RAB
Special weather statement, Aug 10, 6:57 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
657 PM EDT Sat Aug 10 2019

VAZ046-059-102345-
Appomattox-Charlotte-
657 PM EDT Sat Aug 10 2019

...A STRONG THUNDERSTORM WILL AFFECT APPOMATTOX AND NORTHERN
CHARLOTTE COUNTIES THROUGH 745 PM EDT...

At 656 PM EDT, a strong thunderstorm was located over Appomattox,
moving southeast at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Appomattox...
Red House...
Pamplin City...
Madisonville...
and Cullen.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3707 7866 3719 7883 3720 7882 3721 7886
      3724 7886 3725 7892 3728 7893 3729 7895
      3732 7896 3745 7887 3733 7862 3726 7868
      3721 7869 3719 7868 3719 7864 3717 7864
      3715 7860
TIME...MOT...LOC 2256Z 302DEG 10KT 3734 7886

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:07 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski53 min
Aug 10, 1:36 PM EDTSpecial Weather StatementRNKPatrick24 min
Aug 10, 5:20 PM EDTSpecial Weather StatementRNKCity of Martinsville40 min
Aug 10, 5:54 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania66 min
Aug 10, 6:51 PM EDTSpecial Weather StatementRNKHalifax54 min
Aug 10, 6:57 PM EDTSpecial Weather StatementRNKAppomattox48 min
Aug 10, 7:58 PM EDTSpecial Weather StatementRNKCampbell, Charlotte62 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.